# SDR ASAA2015072112530

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,152 hours, 5,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRBORNE NR 1 PACK LIGHT ILLUMINATED ON AIR CONDITIONING PANEL MASTER CAUTION RESET EXTINGUISHES LIGHT.  ACFT GROUNDED.  PERFORMED TEMP CONTROL BIT TEST REF MM 21-61-00 TCV FAULT CLEARED, NO HISTORY PAST 30 DAYS.  OK FOR SERVICE.
